Follow
Gorodetski Anton
Gorodetski Anton
Verified email at uci.edu - Homepage
Title
Cited by
Cited by
Year
The fibonacci hamiltonian
D Damanik, A Gorodetski, W Yessen
Inventiones mathematicae 206 (3), 629-692, 2016
1002016
Spectral and quantum dynamical properties of the weakly coupled Fibonacci Hamiltonian
D Damanik, A Gorodetski
Communications in mathematical physics 305 (1), 221-277, 2011
982011
The fractal dimension of the spectrum of the Fibonacci Hamiltonian
D Damanik, M Embree, A Gorodetski, S Tcheremchantsev
Communications in mathematical physics 280 (2), 499-516, 2008
922008
Spectral properties of Schrödinger operators arising in the study of quasicrystals
D Damanik, M Embree, A Gorodetski
Mathematics of aperiodic order, 307-370, 2015
912015
Nonremovable zero Lyapunov exponent
AS Gorodetski, YS Ilyashenko, VA Kleptsyn, MB Nalsky
Functional Analysis and Its Applications 39 (1), 21-30, 2005
722005
Certain properties of skew products over a horseshoe and a solenoid
AS Gorodetski, YS Ilyashenko
Proc. Steklov Inst. Math 231, 90-112, 2000
682000
Minimal and strange attractors
A Gorodetski, Y Ilyashenko
International Journal of Bifurcation and Chaos 6 (06), 1177-1183, 1996
611996
Hyperbolicity of the trace map for the weakly coupled Fibonacci Hamiltonian
D Damanik, A Gorodetski
Nonlinearity 22 (1), 123, 2008
602008
Certain new robust properties of invariant sets and attractors of dynamical systems
AS Gorodetski, YS Ilyashenko
Functional Analysis and Its Applications 33 (2), 95-105, 1999
531999
On stochastic sea of the standard map
A Gorodetski
Communications in Mathematical Physics 309 (1), 155-192, 2012
522012
Non-hyperbolic ergodic measures for non-hyperbolic homoclinic classes
LJ Díaz, A Gorodetski
Ergodic Theory and Dynamical Systems 29 (5), 1479-1513, 2009
472009
Absolutely continuous convolutions of singular measures and an application to the square Fibonacci Hamiltonian
D Damanik, A Gorodetski, B Solomyak
462015
Parametric Furstenberg theorem on random products of SL (2, R) matrices
A Gorodetski, V Kleptsyn
Advances in Mathematics 378, 107522, 2021
442021
Non-hyperbolic ergodic measures with large support
C Bonatti, LJ Díaz, A Gorodetski
Nonlinearity 23 (3), 687, 2010
392010
The density of states measure of the weakly coupled Fibonacci Hamiltonian
D Damanik, A Gorodetski
Geometric and Functional Analysis 22 (4), 976-989, 2012
352012
How often surface diffeomorphisms have infinitely many sinks and hyperbolicity of periodic points near a homoclinic tangency
A Gorodetski, V Kaloshin
Advances in Mathematics 208 (2), 710-797, 2007
332007
The regularity of central leaves of partially hyperbolic sets and its applications
AS Gorodetski
Izvestiya: Mathematics 70 (6), 1093, 2006
312006
The spectrum of the weakly coupled Fibonacci Hamiltonian
D Damanik, A Gorodetski
arXiv preprint arXiv:0901.4383, 2009
252009
Path connectedness and entropy density of the space of ergodic hyperbolic measures
A Gorodetski, Y Pesin
arXiv preprint arXiv:1505.02216, 2015
242015
Continuum Schrödinger operators associated with aperiodic subshifts
D Damanik, J Fillman, A Gorodetski
Annales Henri Poincaré 15 (6), 1123-1144, 2014
202014
The system can't perform the operation now. Try again later.
Articles 1–20